Processing may take a few seconds...

Article


Title

On numerical approximation of the Riesz–Caputo operator with the fixed/short memory length

Authors

[ 1 ] Instytut Analizy Konstrukcji, Wydział Inżynierii Lądowej i Transportu, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.6] Civil engineering and transport

Year of publication

2021

Published in

Journal of King Saud University – Science

Journal year: 2021 | Journal volume: vol. 33 | Journal number: iss. 1

Article type

scientific article

Publication language

english

Keywords
EN
  • fractional derivatives
  • numerical schemes
  • Caputo operator
  • Riesz–Caputo operator
  • fixed memory length
Date of online publication

31.10.2020

Pages (from - to)

101220-1 - 101220-8

DOI

10.1016/j.jksus.2020.10.017

URL

https://doi.org/10.1016/j.jksus.2020.10.017

Comments

Article Number: 101220

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

in press

Points of MNiSW / journal

70.0

Points of MNiSW / journal in years 2017-2021

70.0

Impact Factor

4.011 [List 2020]